MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT LUER-LOCK TIP SYRINGE; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC MONOJECT LUER-LOCK TIP SYRINGE; SYRINGE, PISTON
Model Number 1182000777
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Our hospital uses monoject syringes.Monoject syringes were previously manufactured by covidien.They have recently changed to cardinal health.Cardinal health is using the same reference number and monoject name but the syringes are different.The reason this is an issue is because we use the monoject syringes on our medfusion pumps.The medfusion pumps are programmed with the parameters of the syringe.Now, when you put your monoject syringe on the medfusion pump it can't be recognized.We have reported this issue to cardinal health but no resolution yet.I am concerned because hospitals across the country use medfusion syringe pumps and when they go to run a potentially life sustaining medication with a cardinal health monoject syringe it will not work on the syringe pumps.It seems that cardinal health should notify all of it's customers of this issue.

Brand Name
MONOJECT LUER-LOCK TIP SYRINGE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
MDR Report Key17691889
Report NumberMW5145205
Device Sequence Number15333800
Product Code FMF
UDI-Device Identifier10192253034677
UDI-Public10192253034677
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1182000777
Device Lot Number221201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDFUSION PUMP.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown